, Volume 131, Issue 1-2, pp 1-24
Date: 25 Feb 2011

Semitransitive subsemigroups of the singular part of the finite symmetric inverse semigroup

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We prove that the minimal cardinality of a semitransitive subsemigroup in the singular part \(\mathcal{I}_{n}\setminus \mathcal{S}_{n}\) of the symmetric inverse semigroup \(\mathcal{I}_{n}\) is 2np+1, where p is the greatest proper divisor of n, and classify all semitransitive subsemigroups of this minimal cardinality.

Corresponding author.